MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - MAPLE GROVE PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING
Model Number H7493911616350
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Codes Chest Pain (1776); Reocclusion (1985)
Date of Event 02/07/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.A review of the batch history, historical trending, and similar complaint trending review for the product family will be conducted.If there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
(b)(6) clinical study.It was reported that chest pain and in-stent restenosis (isr) occurred.In (b)(6) 2013, the patient presented with unstable angina and coronary angiography was performed.The target lesion was located in the distal right coronary artery (rca) with 90% stenosis and was 10 mm long with a reference vessel diameter of 3.5 mm.The target lesion was treated with pre-dilatation and placement of a 3.50 x 16 mm promus element plus drug-eluting stent.Following post-dilatation, the residual stenosis was 0%.The following day, the patient was discharged on aspirin and clopidogrel.In (b)(6) 2016, the patient presented with substernal chest pain radiating to the jaw and left side of the neck and right arm.Subsequently, the patient was hospitalized on the same day.Two days later, coronary angiography was performed.The 90% isr in the mid rca was treated with balloon angioplasty and placement of a 3.5 x 15 mm non-bsc drug-eluting stent with 0% residual stenosis.The following day, the event was considered as resolved and the patient was discharged on aspirin and clopidogrel.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was further reported that the event is not related to the study device as there was no in stent restenosis on the study stent.

Brand Name
PROMUS ELEMENT¿ PLUS
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key6289411
Report Number2134265-2017-00352
Device Sequence Number19065586
Product Code NIQ
UDI-Device Identifier08714729807605
UDI-Public(01)08714729807605(17)20130709(10)15455415
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/09/2013
Device Model NumberH7493911616350
Device Catalogue Number39116-1635
Device Lot Number15455415
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/09/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/31/2017
Supplement Report FDA Received Date03/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age54 YR